Vol 24 No 2 (2019)

Vol 24 No 2 (2019)

Nonlinear Analysis: Modelling and Control
Published 2019-03-02

Articles

Ning Duan | Xianyun Xu
Global dynamics of a fourth-order parabolic equation describing crystal surface growth
Abstract views 1257 | Article downloads (PDF) 215
159-175
PDF
Eid H. Doha | Mohamed A. Abdelkawy | Ahmed Z.M. Amin | Dumitru Baleanu
Approximate solutions for solving nonlinear variable-order fractional Riccati differential equations
Abstract views 1470 | Article downloads (PDF) 404
176–188
PDF
Yatian Pei | Yong-Kui Chang
Hilfer fractional evolution hemivariational inequalities with nonlocal initial conditions and optimal controls
Abstract views 1870 | Article downloads (PDF) 248
189–209
PDF
Xinan Hao | Luyao Zhang | Lishan Liu
Positive solutions of higher order fractional integral boundary value problem with a parameter
Abstract views 1335 | Article downloads (PDF) 345
210–223
PDF
Mehmet Emir Koksal
Stability analysis of fractional differential equations with unknown parameters
Abstract views 1305 | Article downloads (PDF) 322
224–240
PDF
Xiaoqin P. Wu | Liancheng Wang
Normal form of double-Hopf singularity with 1:1 resonance for delayed differential equations
Abstract views 1187 | Article downloads (PDF) 202
241–260
PDF
Natalija Sergejeva | Sigita Pečiulytė
On Fučík type spectrum for problem with integral nonlocal boundary condition
Abstract views 1114 | Article downloads (PDF) 186
261–278
PDF
Rafał Kamocki
A nonlinear control system with a Hilfer derivative and its optimization
Abstract views 1735 | Article downloads (PDF) 196
279–296
PDF
Olena Ragulina | Jonas Šiaulys
Randomly stopped minima and maxima with exponential-type distributions
Abstract views 1359 | Article downloads (PDF) 154
297–313
PDF